# SDR ASAA0280701

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Part number: 991196213
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, JACKSCREW ACCESS PANEL ON THE VERTICAL STABILIZER HAS CHAFED FRAME MATING FACE.  REPLACED FRAME PER SRM 51-30-2 AND 51-30-5.  (M)
